GoodSense All Day Allergy, Cetirizine HCL Antihistamine Tablets, 10 mg

Price:
Product prices and availability are accurate as of 2017-12-11 07:58:29 EST and are subject to change. Any price and availability information displayed on http://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
Availability: Not Available - stock arriving soon
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Product Features

Compare to active ingredient in Zyrtec Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat Safety Sealed 24-hour Symptom Relief Original Prescription Strength

Write a Review